# SDR SIMA20160531001

- Difficulty date: May 31, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 27,791 hours, 23,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON AFTER BATTERIES OFF WITH EMER LIGHTS SWITCH IN OFF POSITION.  SHUT OFF GPU & REBOOTED ACFT APU, EMER LIGHTS WENT OFF AFTER SHUTTING OFF ALL ACFT POWER.  OPERATIONS CHECKED GOOD.
